# SDR EISA99147

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Not Latched
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR NOT CLOSED PROPERLY, COULD NOT PRESSURIZE AIRCRAFT.  OPENED DOOR AND CLOSED PROPERLY.  (M)
